Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 55, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 3, 2015, 7:27 AM EDT for 4 counties in Michigan. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2015, 7:27 AM EDT (11:27 UTC)
- Expired
- Sep 3, 2015, 8:30 AM EDT
- In force
- 63 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lake County, MI, Mecosta County, MI, Newaygo County, MI, Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 104 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 8:26 AM EDT | HAIL 0.25 | Big Rapids, MI | HEAVY RAIN AND PEA SIZE HAIL WAS FALLING AT THE TIME OF THE REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 11.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
567
WUUS53 KGRR 031127
SVRGRR
MIC085-107-123-133-031230-
/O.NEW.KGRR.SV.W.0055.150903T1127Z-150903T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
727 AM EDT THU SEP 3 2015
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OSCEOLA COUNTY IN CENTRAL MICHIGAN...
NORTHEASTERN NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN...
EASTERN LAKE COUNTY IN WEST CENTRAL MICHIGAN...
WESTERN MECOSTA COUNTY IN CENTRAL MICHIGAN...
* UNTIL 830 AM EDT
* AT 726 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LUTHER TO 10 MILES SOUTHWEST OF BALDWIN...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BIG RAPIDS... EVART... BALDWIN...
REED CITY... LUTHER... CHASE...
PARIS... HERSEY... LE ROY...
STANWOOD... RODNEY... IDLEWILD...
HAWKINS... BITELY... AVONDALE...
NIRVANA... CHIPPEWA LAKE... WOODVILLE...
WOODLAND PARK... ASHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4400 8509 4395 8509 4347 8550 4347 8556
4379 8602 4409 8572
TIME...MOT...LOC 1126Z 289DEG 21KT 4402 8571 4379 8599
HAIL...1.00IN
WIND...60MPH
$$
MJS2 follow-up statements
382
WWUS53 KGRR 031155
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 AM EDT THU SEP 3 2015
MIC085-107-123-133-031230-
/O.CON.KGRR.SV.W.0055.000000T0000Z-150903T1230Z/
OSCEOLA MI-NEWAYGO MI-LAKE MI-MECOSTA MI-
755 AM EDT THU SEP 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHERN OSCEOLA...NORTHEASTERN NEWAYGO...SOUTHEASTERN LAKE AND
WESTERN MECOSTA COUNTIES...
AT 754 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF REED CITY TO 11 MILES WEST OF BIG
RAPIDS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BIG RAPIDS... EVART... BALDWIN...
REED CITY... LUTHER... CHASE...
PARIS... HERSEY... LE ROY...
STANWOOD... RODNEY... IDLEWILD...
HAWKINS... BITELY... AVONDALE...
NIRVANA... CHIPPEWA LAKE... WOODVILLE...
WOODLAND PARK... ASHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4400 8509 4395 8509 4347 8550 4347 8556
4379 8602 4408 8566
TIME...MOT...LOC 1154Z 271DEG 25KT 4396 8543 4373 8571
HAIL...1.00IN
WIND...60MPH
$$
MJS898
WWUS53 KGRR 031221
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
821 AM EDT THU SEP 3 2015
MIC085-107-123-133-031230-
/O.EXP.KGRR.SV.W.0055.000000T0000Z-150903T1230Z/
OSCEOLA MI-NEWAYGO MI-LAKE MI-MECOSTA MI-
821 AM EDT THU SEP 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OSCEOLA...
NORTHEASTERN NEWAYGO...SOUTHEASTERN LAKE AND WESTERN MECOSTA COUNTIES
WILL EXPIRE AT 830 AM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4400 8509 4395 8509 4347 8550 4347 8556
4379 8602 4408 8566
TIME...MOT...LOC 1216Z 289DEG 21KT 4396 8543 4373 8571
$$
MJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:24 AM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Sep 3, 3:24 AM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 324 AM EDT THU SEP 3 2015 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/MARINE .SYNOPSIS... ISSUED AT 304 AM EDT THU SEP 3 2015 A WEAK COLD FRONT WILL PUSH THROUGH THE REGION TODAY LEADING TO SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN. THE UNSETTLED WEATHER WILL PERSIST FRIDAY INTO SATURDAY AS A WARM FRONT LIFTS NORTHWARD THROUGH THE AREA. THE UNSEASONABLY WARM AIRMASS WILL PERSIST THROUGH LABOR DAY. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 304 AM EDT THU SEP 3 2015 THE WAVE DROPPING SOUTHEAST FROM THE GREEN BAY REGION WILL TRACK THROUGH LOWER MICHIGAN THIS MORNING INTO THE AFTERNOON HOURS. EVEN WITHOUT THIS LIFT SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING HERE IN OUR FORECAST AREA. THUS WITH THE ADDED LIFT ARRIVING WE WILL SEE EXPANDING SHOWERS AND THUNDERSTORMS FOR MUCH OF SOUTHWEST LOWER MI. LAKE MI WILL ADD SOME MOISTURE TO THIS SYSTEM AS WELL. I FEATURED HIGH POPS THROUGH THE DAY TO ACCOUNT FOR THE PASSAGE OF THIS FEATURE. AT THIS POINT WITH LIMITED SHEAR ANY SEVERE WEATHER SHOULD BE LOCAL AND BRIEF. HEAVY RAIN COULD BECOME AN ISSUE...ESPECIALLY IF THE CELLS TRAIN OVER THE SAME REGION. WILL MAINTAIN THESE RISKS IN THE HAZARDOUS WEATHER OUTLOOK. CYCLONIC FLOW ALOFT PERSISTS INTO FRIDAY. THE ATMOSPHERE IS SHOWN TO DESTABILIZE THROUGH THE DAY. SO IT LOOKS LIKE SHOWERS AND THUNDERSTORMS WILL DEVELOP. I DID KEEP FRIDAY NIGHT MAINLY DRY THINKING THE CONVECTION WILL BE DIURNALLY DRIVEN. I DID ADD FOG TO TONIGHTS FORECAST. WITH COOLING TEMPERATURES IN A MOIST AIRMASS...THINKING AFTER MIDNIGHT WE SHOULD SEE FOG DEVELOPING. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 304 AM EDT THU SEP 3 2015 AFTER A HOT AND DRY DAY SUNDAY (MAYBE 90 AGAIN?)...SOME UNSETTLED WEATHER IS EXPECTED FOR MONDAY THROUGH WEDNESDAY WITH A WEAK FRONT THAT MAY GET HUNG UP ACROSS THE GREAT LAKES. 00Z GUIDANCE SUGGESTS A WEAK COLD FRONT MAY TRY TO MOVE IN MONDAY AFTERNOON. THE ECMWF IS SLOWING DOWN THIS FRONT IN RESPONSE TO H500 RIDGING TRYING TO HANG ON WITH A DEEP UPPER LOW CENTERING NEAR LAKE WINNEPEG BY 18Z MON. THIS MAY WASH OUT THE FRONT OVER OUR REGION...BECOMING STATIONARY FOR A TIME AND THEN LIFTING BACK NORTH AS A WARM FRONT TUESDAY. WINDS FROM H500 AND BELOW WILL BE LESS THAN 30 KNOTS UNTIL TUESDAY NIGHT INTO WEDNESDAY WHEN BETTER UPPER LEVEL FORCING ARRIVES. WITH WEAKER WIND FIELDS...COLD POOL DOMINATED CONVECTION WILL ONCE AGAIN BE THE LIKELY MODE FOR ANY STORMS MONDAY AND TUESDAY BEFORE THE PRIMARY COLD FRONT ARRIVES BY WEDNESDAY. THERE COULD BE MORE RAINFALL THAN WHAT THE ECMWF AND GFS ARE INDICATING DURING THIS PERIOD. THE GFS DEW POINTS ARE LIKELY TOO LOW ON TUESDAY (MID 40S FOR GRR OFF BUFKIT SOUNDINGS) AND AS SUCH THE PRECIP IS LIKELY UNDERDONE. UNTIL THE MAIN FRONT ARRIVES ON WEDNESDAY THERE IS A RISK FOR SOME LOCALLY HEAVY RAINFALL WITH A WEAKLY FORCED ENVIRONMENT. COOLER AIR FOLLOWS FOR THE SECOND HALF OF THE WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1156 PM EDT WED SEP 2 2015 COULD BE SOME LIGHT FOG FORMATION (IFR) MAINLY FOR LAN AND JXN WHERE LESS CLOUD COVER IS EXPECTED THROUGH 12Z. THE MITIGATING FACTOR TO FOG DEVELOPMENT WILL BE AREAS OF SHOWERS AND PERHAPS THUNDERSTORMS MOVING FROM WISCONSIN OVER LAKE MICHIGAN AS EARLY AS 12AM-1AM AND MORE LIKELY BY 4AM OR 5AM. I WILL NOT MENTION IFR FOR THE OTHER TAF SITES...OUTSIDE OF LOCAL REDUCTIONS TO VIS IN HEAVIER TSRA...WHICH WOULD BE ISSUED IN AMENDMENTS AS NECESSARY. WILL NEED TO CARRY AT LEAST VCTS FOR EVERY LOCATION AS THE HIGH RES MODELS ARE INDICATING GREATER COVERAGE OF PRECIPITATION ESPECIALLY FROM 09Z TO 16Z. THE RISK FOR SHOWERS/STORMS CONTINUES RIGHT ON THROUGH THE REMAINDER OF THE TAF PERIOD. && .MARINE... ISSUED AT 304 AM EDT THU SEP 3 2015 THE PRESSURE GRADIENT REMAINS RELATIVELY WEAK INTO SATURDAY. THIS WILL ACT TO KEEP THE WINDS AND WAVES LOW. WITH AN OFFSHORE FLOW DEVELOPING TONIGHT...THAT WILL ALSO LIMIT THE WAVE HEIGHTS. FOG COULD DEVELOP TONIGHT...WHICH WAS ADDED TO THE FORECAST. && .HYDROLOGY... ISSUED AT 1147 AM EDT WED SEP 2 2015 CONFIDENCE IS INCREASING THAT OUR AREA WILL SEE AT LEAST SCATTERED THUNDERSTORMS THURSDAY... OR PERHAPS A MORE EXPANSIVE CLUSTER. A SLOW MOVING THUNDERSTORM OVER THE CITY OF MASON PRODUCED RAINFALL RATES OF OVER 1 INCH PER HALF HOUR WEDNESDAY MORNING. WHILE BRIEF HEAVY RAINFALL IS NOT MUCH OF A CONCERN IN MOST LOCATIONS... SOME STORMS MAY PERSIST LOCALLY AND PRODUCE MORE SIGNIFICANT RAINFALL TOTALS. THIS MAY CAUSE SOME FLOODING ISSUES IN URBAN AND POOR DRAINAGE AREAS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MJS SHORT TERM...MJS LONG TERM...HOVING AVIATION...HOVING HYDROLOGY...CAS MARINE...MJS
Hazardous weather outlook, Sep 3, 3:54 AM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 354 AM EDT THU SEP 3 2015 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 040800- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 354 AM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE FORECASTED INTO TONIGHT. LOCALLY HEAVY RAIN COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING WHERE STORMS PERSIST. ANY SEVERE WEATHER IS EXPECTED TO STAY ISOLATED WITH LARGE HAIL AND DAMAGING WINDS THE MAIN RISKS. CLOUD TO GROUND LIGHTING STRIKES WILL ALSO LEAD TO HAZARDOUS CONDITIONS. LOCALLY DENSE FOG WILL BE POSSIBLE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE INTO EARLY NEXT WEEK. AT THIS POINT SEVERE WEATHER LOOKS UNLIKELY. THE MAIN FORECASTED RISKS ARE LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 3, 5:48 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
548 AM EDT THU SEP 3 2015
MIZ037-031115-
MASON MI-
548 AM EDT THU SEP 3 2015
...SPECIAL WEATHER STATEMENT...
AT 547 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
MANISTEE TO 26 MILES WEST OF SCOTTVILLE...AND MOVING EAST AT 20 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SCOTTVILLE... FOUNTAIN... FREE SOIL...
FREESOIL... CUSTER... WALHALLA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4417 8604 4382 8604 4381 8610 4382 8641
4397 8646 4401 8649 4406 8651 4412 8643
4418 8639
TIME...MOT...LOC 0947Z 277DEG 15KT 4420 8648 4392 8681
MJSSpecial weather statement, Sep 3, 7:08 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 708 AM EDT THU SEP 3 2015 MIZ038-039-031215- OSCEOLA MI-LAKE MI- 708 AM EDT THU SEP 3 2015 ...SPECIAL WEATHER STATEMENT... AT 707 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOXEYVILLE TO 11 MILES SOUTHEAST OF SCOTTVILLE...AND MOVING EAST AT 35 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... EVART... BALDWIN... REED CITY... MARION... LUTHER... HIGHLAND... CHASE... HERSEY... LE ROY... TUSTIN... GIBOS CORNERS... BRISTOL... DIGHTON... IDLEWILD... PARK LAKE... INA... PISGAH HEIGHTS... AVONDALE... NIRVANA... IRONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4416 8509 4382 8509 4382 8604 4417 8604 TIME...MOT...LOC 1107Z 273DEG 30KT 4415 8575 4388 8608 MJS
Local storm report, Sep 3, 7:16 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
716 AM EDT THU SEP 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM HEAVY RAIN 1 SSW LUDINGTON 43.95N 86.45W
09/03/2015 M1.25 INCH MASON MI TRAINED SPOTTER
SPOTTER CALLED IN TO REPORT HEAVY RAIN THAT
FELL IN APPROXIMATELY 40 MINUTES TIME. TWO
MEASUREMENTS WERE TAKEN VIA ELECTRONIC GAUGE
AND PHYSICAL GAUGE, BOTH OF WHICH INDICATED
SIMILAR AMOUNTS.
&&
JAMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 10:50 PM EDT | Special Weather Statement | GRR | Allegan | 55 min |
| Sep 3, 12:54 AM EDT | Special Weather Statement | GRR | Ottawa | 66 min |
| Sep 3, 1:16 AM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 30 min |
| Sep 3, 5:48 AM EDT | Special Weather Statement | GRR | Mason | 87 min |
| Sep 3, 7:08 AM EDT | Special Weather Statement | GRR | Lake, Osceola | 67 min |
| Sep 3, 8:09 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta | 66 min |
| Sep 3, 8:41 AM EDT | Special Weather Statement | GRR | Montcalm | 64 min |
| Sep 3, 9:46 AM EDT | Special Weather Statement | GRR | Gratiot | 59 min |
| Sep 3, 10:18 AM EDT | Special Weather Statement | GRR | Kent | 57 min |
| Sep 3, 10:28 AM EDT | Special Weather Statement | GRR | Gratiot | 62 min |
| Sep 3, 10:36 AM EDT | Special Weather Statement | GRR | Ionia | 54 min |
| Sep 3, 11:34 AM EDT | Special Weather Statement | GRR | Eaton, Ingham | 56 min |
| Sep 3, 3:12 PM EDT | Special Weather Statement | GRR | Eaton | 63 min |
| Sep 3, 3:22 PM EDT | Special Weather Statement | GRR | Gratiot | 53 min |
| Sep 3, 3:32 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Montcalm | 43 min |
| Sep 3, 3:54 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Ingham | 51 min |
| Sep 3, 4:09 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Montcalm | 51 min |
| Sep 3, 4:42 PM EDT | Areal Flood Advisory | GRR | Gratiot | 11 hr |
| Sep 3, 4:58 PM EDT | Areal Flood Advisory | GRR | Eaton, Ingham | 2 hr |
| Sep 3, 5:04 PM EDT | Special Weather Statement | GRR | Ingham, Jackson | 41 min |
| Sep 3, 5:10 PM EDT | Special Weather Statement | GRR | Clinton, Ionia | 65 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.